# SDR HNAA2016012700022

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,037 hours, 75,401 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000046
- Part serial: 3601
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WOULD NOT ARM DURING TAKEOFF ROLL.  R & R NR 2 TSCU.  RAN AIRCRAFT.  OPS CHECKED GOOD IAW MM 72-01-10.
